数学研究所
您现在的位置: 首页 > 师资队伍 > 数学研究所 > 正文

吴丹

发布时间:2020-09-08 08:55    浏览次数:    来源:

吴丹

Dan WU, Ph.D.

职称 Position: 副教授 Associate Professor

学位/学历 Degree: 博士 Ph.D.

地址 Address: 湖南省长沙市湖南大学数学学院

School of Mathematics, Hunan University, Changsha 410082, P.R. China

办公室 Office: 数学院415, Math Building

Email: danwu@hnu.edu.cn

主要研究方向 Research Interests

非线性偏微分方程 Nonlinear Partial Differential Equations

随机微分方程 Stochastic Differential Equations

教育背景 Education

2008--2013:中国科学院数学与系统科学研究院 应用数学所 应用数学专业(硕博连读) 获理学博士学位

2004--2008:湖南师范大学数学与计算科学学院 数学与应用数学专业 获理学学士学位

2008--2013, Ph.D. in Applied Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences.

2004--2008, B.Sc. in Mathematics, College of Mathematics and Computer Science, Hunan Normal University.

工作经历 Working Experience

2020--至今:湖南大学数学学院 副教授

2015--2020:湖南大学数学学院 助理教授

2017--2018:美国德州大学圣安东尼奥分校 (UTSA) 访问学者

2013--2015:湖南大学数学与计量经济学院 博士后

2020--Present, Associate Professor, School of Mathematics, Hunan University.

2015--2020, Assistant Professor, School of Mathematics, Hunan University.

2017--2018, Visiting Scholar, Department of Mathematics, University of Texas at San Antonio, United States.

2013--2015, Postdoctoral Fellow, College of Mathematics and Econometrics, Hunan University.

主要学术论文 Representative Publications

[1]Dan Wu. Existence and stability of standing waves for nonlinear fractional Schrödinger equations with Hartree type nonlinearity. Journal of Mathematical Analysis and Applications, 411 (2014), no. 2, 530–542.

[2]Dan Wu. Mass concentration phenomenon for inhomogeneous fractional Hartree equations. Journal of Mathematical Physics, 55 (2014), no. 11, 111501, 20 pp.

[3]Dan Wu. On global existence for mass-supercritical nonlinear fractional Hartree equations. Acta Mathematicae Applicatae Sinica, English Series, 33 (2017), pp. 389–400.

[4] Hui Guo, Dan Wu*. Nodal solutions for the Schrödinger-Poisson equations with convolution terms. Nonlinear Analysis. 196 (2020), 111781, 19 pp.

[5] Wei Dai, Guolin Qin, Dan Wu*. Direct methods for pseudo-relativistic Schrödinger operators. Journal of Geometric Analysis. 31 (2021), pp. 5555–5618.

[6] Haijun Luo, Dan Wu*. Normalized ground states for general pseudo-relativistic Schrödinger equations. Applicable Analysis. (2020). https://doi.org/10.1080/00036811.2020.1849631.

[7] Quancheng Yang, Dan Wu*, Xiaobao Shu. Existence and stability results of mild solutions for random impulsive stochastic partial differential equations with noncompact semigroups. submitted.

[8] Miaomiao Pei, Dan Wu*. Coupled rearrangement inequalities and their applications for general pseudo-relativistic Schrödinger equations. submitted.

主持科研项目 Research Grants

1. 含有非局部项的非线性薛定谔方程的研究, 国家自然科学基金--青年项目 NSFC, 2020-2022.

2. 伪相对论型薛定谔方程的驻波解及其动态学行为的研究, 湖南省自然科学基金--面上项目 NSF of Hunan Province, 2021-2023.

3. 分数阶非线性薛定谔方程的动态学行为及其驻波解性质的研究, 湖南省自然科学基金--青年项目 NSF of Hunan Province, 2017-2019.

主要教授课程 Teaching

数学分析(本) Mathematical Analysis (for undergraduate students)

随机微分方程(本) Stochastic Differential Equation (for undergraduate students)

测度论(硕) Measure Theory (for graduate students)

几何测度论(博) Geometric Measure Theory (for graduate students)

上一篇:陈旭忠

下一篇:王节艳

湖南大学版权所有©2017年    通讯地址:湖南省长沙市岳麓区麓山南路麓山门     邮编:410082     Email:xiaoban@hnu.edu.cn
域名备案信息:[www.hnu.edu.cn,www.hnu.cn/湘ICP备05000239号]      [hnu.cn 湘教QS3-200503-000481 hnu.edu.cn  湘教QS4-201312-010059]